# SDR DXTA2020113004396

- Difficulty date: November 26, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N531QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5133
- Aircraft time: 12,710 hours, 4,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Damaged
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MX EVENT, MX FOUND DAMAGE TO THE FWD AND AFT SIDE OF THE MED FRAME.
